ON MINIMAX PRINCIPLES AND SETS WITH CONVEX SECTIONS

被引:0
作者
TARAFDAR, E
机构
来源
PUBLICATIONES MATHEMATICAE-DEBRECEN | 1982年 / 29卷 / 3-4期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:219 / 226
页数:8
相关论文
共 8 条
[1]  
Brezis H, 1972, BOLL UNIONE MAT ITAL, V6, P293
[2]   FIXED POINT THEORY OF MULTI-VALUED MAPPINGS IN TOPOLOGICAL VECTOR SPACES [J].
BROWDER, FE .
MATHEMATISCHE ANNALEN, 1968, 177 (04) :283-&
[3]   APPLICATIONS OF A THEOREM CONCERNING SETS WITH CONVEX SECTIONS [J].
FAN, K .
MATHEMATISCHE ANNALEN, 1966, 163 (03) :189-&
[4]   A GENERALIZATION OF TYCHONOFF FIXED POINT THEOREM [J].
FAN, K .
MATHEMATISCHE ANNALEN, 1961, 142 (03) :305-310
[5]  
Fan K., 1972, INEQUALITIES, P103
[6]  
Knaster B., 1929, FUND MATH, V14, P132
[7]  
Tarafdar E., 1978, Journal of the Australian Mathematical Society, Series A (Pure Mathematics), V26, P220
[8]   DUALITY IN FIXED-POINT THEORY OF MULTIVALUED MAPPINGS WITH APPLICATIONS [J].
TARAFDAR, E ;
HUSAIN, T .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 1978, 63 (02) :371-376